# SDR MASA200700061

- Difficulty date: January 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 23,461 hours, 22,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 7065 DEN.  PAX DOOR EMERGENCY ESCAPE LIGHT INOP.   MX REPLACED THE POWER PACK.
